Two approximation results for the parabolic singular perturbation problem
Portugaliae mathematica, Tome 43 (1985) no. 3, pp. 331-346
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
semigroup theory, second order differential equation, parabolic singular perturbation problem
@article{PORMA_1985__43_3_114516,
author = {Fattorini, H.O.},
title = {Two approximation results for the parabolic singular perturbation problem},
journal = {Portugaliae mathematica},
pages = {331--346},
year = {1985},
volume = {43},
number = {3},
mrnumber = {0886460},
zbl = {0603.34056},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1985__43_3_114516/}
}
Fattorini, H.O. Two approximation results for the parabolic singular perturbation problem. Portugaliae mathematica, Tome 43 (1985) no. 3, pp. 331-346. http://geodesic.mathdoc.fr/item/PORMA_1985__43_3_114516/